Alert archive / Idaho / Flood Watches in 2011
Flood Watch 2, NWS Spokane, WA
NWS Spokane, WA issued this flood watch at Apr 1, 2011, 2:33 PM PDT for 6 counties in Idaho. It took effect at Apr 2, 2011, 12:00 AM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2011, 2:33 PM PDT (21:33 UTC)
- In effect from
- Apr 2, 2011, 12:00 AM PDT
- Expired
- Apr 2, 2011, 5:00 PM PDT
- In force
- 17 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- None
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 84 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875 WGUS66 KOTX 012133 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 233 PM PDT FRI APR 1 2011 ...LOCALIZED FLOODING POSSIBLE ON CREEKS AND STREAMS THROUGH TOMORROW NIGHT IN THE IDAHO PANHANDLE... IDC009-017-021-055-057-079-020545- /O.NEW.KOTX.FA.A.0002.110402T0700Z-110403T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY... GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER 233 PM PDT FRI APR 1 2011 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT PDT TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTIES...BENEWAH...BONNER...BOUNDARY...KOOTENAI... LATAH AND SHOSHONE. * FROM MIDNIGHT PDT TONIGHT THROUGH SATURDAY AFTERNOON * ANOTHER STORM SYSTEM IS MOVING INTO THE AREA AND WILL BRING ADDITIONAL RAIN TO MUCH OF THE IDAHO PANHANDLE THROUGH SATURDAY. MUCH OF THE PRECIPITATION WILL FALL AS RAIN BEFORE THE SNOW LEVELS DROP BACK DOWN ON SATURDAY NIGHT. BONNER AND BOUNDARY COUNTY WILL RECEIVE UP TO ONE INCH OF RAIN. KOOTENAI... SHOSHONE...LATAH...AND BENEWAH COUNTY WILL RECEIVE ONE HALF TO THREE QUARTERS INCH OF RAIN. * THE LAST SEVERAL DAYS OF WARM TEMPERATURES AND PERSISTENT RAINFALL HAVE LEFT AREA SOILS SATURATED AND SMALL CREEKS AND STREAMS RUNNING HIGH. LANDSLIDES HAVE BEEN REPORTED IN SHOSHONE COUNTY ON THE COEUR D ALENE RIVER ROAD AND IN LATAH COUNTY. WATER IS PONDING IN LOWLANDS THROUGHOUT THE AREA...CREATING LOCALIZED FLOODING ISSUES. HAUSER LAKE HAS SPILLED OVER ONTO ONE LANE OF HAUSER LAKE ROAD BETWEEN MATHESON AND RAGGED RIDGE ROADS IN KOOTENAI COUNTY. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDE...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE... MULLAN...SMELTERVILLE...CALDER. $$
3 follow-up statements
602 WGUS66 KOTX 020444 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 944 PM PDT FRI APR 1 2011 ...LOCALIZED FLOODING POSSIBLE ON CREEKS AND STREAMS THROUGH TOMORROW NIGHT IN THE IDAHO PANHANDLE... IDC009-017-021-055-057-079-021645- /O.CON.KOTX.FA.A.0002.110402T0700Z-110403T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY... GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER 944 PM PDT FRI APR 1 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTIES... BENEWAH...BONNER...BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. * THROUGH SATURDAY AFTERNOON * ANOTHER STORM SYSTEM IS MOVING INTO THE AREA AND WILL BRING ADDITIONAL RAIN TO MUCH OF THE IDAHO PANHANDLE THROUGH SATURDAY. MUCH OF THE PRECIPITATION WILL FALL AS RAIN BEFORE THE SNOW LEVELS DROP BACK DOWN ON SATURDAY NIGHT. PORTIONS OF BOUNDARY COUNTY WILL RECEIVE UP TO ONE INCH OF RAIN. ELEVATED AREAS OF BONNER...KOOTENAI...SHOSHONE...LATAH...AND BENEWAH COUNTY WILL RECEIVE ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN. * THE LAST SEVERAL DAYS OF WARM TEMPERATURES AND PERSISTENT RAINFALL HAVE LEFT AREA SOILS SATURATED AND SMALL CREEKS AND STREAMS RUNNING HIGH. LANDSLIDES HAVE BEEN REPORTED IN SHOSHONE COUNTY ON THE COEUR D ALENE RIVER ROAD AND IN LATAH COUNTY. WATER IS PONDING IN LOWLANDS THROUGHOUT THE AREA... CREATING LOCALIZED FLOODING ISSUES. HAUSER LAKE HAS SPILLED OVER ONTO ONE LANE OF HAUSER LAKE ROAD BETWEEN MATHESON AND RAGGED RIDGE ROADS IN KOOTENAI COUNTY. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDE...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE... MULLAN...SMELTERVILLE...CALDER. $$
730 WGUS66 KOTX 021618 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 918 AM PDT SAT APR 2 2011 ...LOCALIZED FLOODING POSSIBLE ON CREEKS AND STREAMS THROUGH TOMORROW NIGHT IN THE IDAHO PANHANDLE... IDC009-017-021-055-057-079-030000- /O.CON.KOTX.FA.A.0002.000000T0000Z-110403T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY... GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER 918 AM PDT SAT APR 2 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTIES... BENEWAH...BONNER...BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. * UNTIL 5 PM PDT THIS AFTERNOON * A WET STORM SYSTEM WILL CONTINUE TO DROP HEAVY RAINFALL AT TIMES THROUGH THE REST OF THIS MORNING AND INTO THE AFTERNOON HOURS. SNOW LEVELS ARE EXPECTED TO DROP DOWN TONIGHT WITH LOW ELEVATION RAINFALL LIKELY SWITCHING OVER TO SNOW BY THIS TIME. PORTIONS OF BOUNDARY COUNTY WILL RECEIVE UP TO ONE INCH OF STORM TOTAL RAINFALL FROM THIS SYSTEM. ELEVATED AREAS OF BONNER...KOOTENAI... SHOSHONE...LATAH...AND BENEWAH COUNTY WILL RECEIVE ONE HALF TO THREE QUARTERS OF AN INCH OF STORM TOTAL RAINFALL FROM THIS SYSTEM. * THE LAST SEVERAL DAYS OF WARM TEMPERATURES AND PERSISTENT RAINFALL HAVE LEFT AREA SOILS SATURATED AND SMALL CREEKS AND STREAMS RUNNING HIGH. LANDSLIDES HAVE BEEN REPORTED IN SHOSHONE COUNTY ON THE COEUR D ALENE RIVER ROAD AND IN LATAH COUNTY. WATER IS PONDING IN LOWLANDS THROUGHOUT THE AREA... CREATING LOCALIZED FLOODING ISSUES. HAUSER LAKE HAS SPILLED OVER ONTO ONE LANE OF HAUSER LAKE ROAD BETWEEN MATHESON AND RAGGED RIDGE ROADS IN KOOTENAI COUNTY. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDE...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE... MULLAN...SMELTERVILLE...CALDER. THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE... MULLAN...SMELTERVILLE...CALDER. $$ VAN HORN
354 WGUS66 KOTX 022343 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 443 PM PDT SAT APR 2 2011 ...HEAVY RAINFALL HAS ENDED... IDC009-017-021-055-057-079-030045- /O.EXP.KOTX.FA.A.0002.000000T0000Z-110403T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY... GENESEE...JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER 443 PM PDT SAT APR 2 2011 ...FLOOD WATCH WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... THE FLOOD WATCH FOR A PORTION OF NORTH IDAHO WILL EXPIRE AT 5 PM PDT THIS AFTERNOON. SNOW LEVELS HAVE FALLEN DRASTICALLY THROUGHOUT THE IDAHO PANHANDLE...AND PRECIPITATION HAS TURNED MUCH MORE SPOTTY. EXCESSIVE RUNOFF CONCERNS AND SNOW MELT CONCERNS HAVE THEREFORE CEASED. SEVERAL AREA RIVERS ARE STILL RUNNING HIGH OR IN FLOOD...HOWEVER ADDITIONAL LARGE SCALE FLOODING AWAY FROM THESE FEW LOCATIONS IS NOT EXPECTED AT THIS TIME. THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KELLOGG...PINEHURST...OSBURN...WALLACE... MULLAN...SMELTERVILLE...CALDER. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Apr 1, 10:33 AM PDT, 4 hours earlier.
Area forecast discussion, Apr 1, 10:33 AM PDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 1033 AM PDT FRI APR 1 2011 .SYNOPSIS... THE NEXT STORM SYSTEM WILL BRING HIGH MOUNTAIN SNOW AND MODERATE TO HEAVY RAIN TO MUCH THE IDAHO PANHANDLE AND EASTERN PORTIONS OF WASHINGTON. SNOW LEVELS WILL DROP RAPIDLY SATURDAY NIGHT INTO SUNDAY MORNING WITH VALLEY SNOWFALL POSSIBLE AS THE SYSTEM EXITS...OVER THE IDAHO PANHANDLE. ANOTHER STORM SYSTEM WILL BRING MORE MOUNTAIN SNOW AND VALLEY RAIN TO THE REGION ON TUESDAY AND WEDNESDAY. && .DISCUSSION... SATELLITE SHOWS A MOIST PRECIPITABLE WATER FETCH AIMED AT NORTHERN WASHINGTON AND THE NORTH IDAHO PANHANDLE. MODELS ARE IN GOOD AGREEMENT WITH THIS FETCH REMAINED AIMED OVER THESE AREAS WITH INCREASED ISENTROPIC ASCENT THIS AFTERNOON. THIS WILL LEAD TO INCREASING RAIN AND HIGH MOUNTAIN SNOW NORTH OF HIGHWAY 2 TODAY...WITH MUCH LOWER PRECIPITATION CHANCES SOUTH OF THIS AREA. PRECIPITATION WILL ALSO KEEP THE AIR MASS MUCH COOLER NORTH OF HIGHWAY 2 SO HIGH TEMPERATURES WERE LOWERED FROM PREVIOUS FORECAST...WITH VERY LITTLE CHANGES ELSEWHERE. THERE WILL BE A PRONOUNCED TEMPERATURE GRADIENT TODAY WITH MOUNTAIN HIGHS IN THE 30S AND VALLEY HIGHS IN THE 40S OVER THE NORTHERN AREAS...WHILE OVER SOUTHEAST WASHINGTON 850MB TEMPS OF +10C WILL SUPPORT MOUNTAIN TEMPS IN THE 50S AND VALLEY HIGHS IN THE 60S. CONCERNING THE FLOOD WARNING FOR THE ST. JOE RIVER AT ST. MARIES...THE FLOOD WARNING REMAINS IN EFFECT WITH THE RIVER EXPECTED TO REACH FLOOD STAGE TODAY WITH MINOR FLOODING EXPECTED. PLEASE SEE FLOOD STATEMENT FOR MORE SPECIFIC DETAILS. ATTENTION WILL NOW BE SHIFTING TO THE STRENGTHENING SYSTEM THAT MOVES THROUGH TONIGHT AND TOMORROW. THIS WILL KEEP THE FLOOD POTENTIAL ELEVATED OVER NORTH IDAHO WITH MORE RAIN EXPECTED ON TOP OF SATURATED SOILS. JW && .AVIATION... 18Z TAFS...LIGHT RAIN WILL INCREASE THIS AFTERNOON NORTH OF THE HIGHWAY 2 CORRIDOR. THERE IS A CHANCE OF -RA AT KEAT/KGEG/KSFF/KCOE BUT MOST OF THIS ACTIVITY SHOULD STAY NORTH OF THESE AREAS. RELATIVELY WEAK FORCING AND MOISTURE TRANSPORT SHOULD PREVENT SHOWERS FROM DRAGGING CEILINGS BELOW 2500 FEET THROUGH EARLY EVENING. A SURFACE LOW EMERGING IN CENTRAL AND EASTERN WASHINGTON THIS EVENING WILL ENHANCE THE INFLUX OF MOISTURE OVER A WARM FRONT IN NORTHEAST WASHINGTON AND NORTH IDAHO. PRECIPITATION COVERAGE WILL INCREASE ESPECIALLY NORTH AND EAST OF SPOKANE AFTER 03Z. JW && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 56 42 48 30 48 33 / 40 70 90 80 20 10 COEUR D'ALENE 54 41 47 30 46 32 / 50 80 100 90 30 10 PULLMAN 59 43 48 31 46 32 / 20 60 100 70 50 10 LEWISTON 66 48 54 35 52 36 / 10 60 90 50 40 10 COLVILLE 48 39 49 32 52 32 / 80 90 100 80 20 20 SANDPOINT 48 38 46 31 46 32 / 60 90 100 90 30 10 KELLOGG 52 37 43 31 46 31 / 50 90 100 90 60 20 MOSES LAKE 65 43 56 32 56 34 / 10 50 50 20 10 0 WENATCHEE 57 41 54 33 55 36 / 20 40 40 10 10 0 OMAK 52 41 55 32 57 33 / 50 60 60 20 10 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Apr 1, 6:12 AM PDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 612 AM PDT FRI APR 1 2011 IDZ001-004-WAZ037-021400- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- 612 AM PDT FRI APR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH AFTER RECENT RAINS. MORE LIGHT RAIN IS TODAY. BY THIS EVENING...RAIN MAY BECOME MODERATE TO LOCALLY HEAVY OVER THE FAR NORTHERN IDAHO PANHANDLE AND OVER THE MOUNTAINS OF NORTHEAST WASHINGTON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO LOCALLY HEAVY RAIN WILL PERSIST INTO SATURDAY EVENING OVER THE NORTHERN AND CENTRAL IDAHO PANHANDLE. THE COMBINATION OF RAIN AND MELTING SNOW WILL CAUSE RENEWED RISES ON RIVERS AND STREAMS. THERE WILL ALSO BE THE THREAT OF MUDSLIDES AND ROCK SLIDES IN THE STEEP TERRAIN OF THE IDAHO PANHANDLE. SOIL IS SATURATED...AND WILL NOT HAVE A CHANCE TO DRY OUT BEFORE MORE RAIN ARRIVES. BY SATURDAY NIGHT...SNOW LEVELS WILL FALL...AND ACCUMULATING SNOW WILL BE POSSIBLE IN THE MOUNTAINS. TRAVELERS SHOULD ANTICIPATED WINTER DRIVING CONDITIONS ABOVE 4000 FEET BY LATE SATURDAY NIGHT...INCLUDING LOOKOUT PASS ON INTERSTATE 90. IDZ002-003-026-027-WAZ032>036-038-041-043-044-021400- COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- OKANOGAN HIGHLANDS-WENATCHEE AREA-OKANOGAN VALLEY- WATERVILLE PLATEAU- 612 AM PDT FRI APR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF RAIN ON SATURDAY WILL BRING MORE RISES ON RIVERS AND STREAMS IN THE IDAHO PANHANDLE AND FAR EASTERN WASHINGTON. WAZ031-042-021400- NORTHEAST BLUE MOUNTAINS-EAST SLOPES NORTHERN CASCADES- 612 AM PDT FRI APR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF MODERATE TO HEAVY RAIN ALONG THE CASCADE CREST IS LIKELY THIS AFTERNOON INTO TONIGHT. SOME SMALL STREAMS AND CREEKS WILL EXPERIENCE RISES BY TONIGHT. THERE IS ALSO AN ELEVATED THREAT OF LOCALIZED ROCK SLIDES AND MUD SLIDES DUE TO THE SATURATED NATURE OF THE SOIL FROM RECENT RAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PRECIPITATION WILL CHANGE TO WET SNOW SATURDAY NIGHT. MOTORISTS MAY ENCOUNTER WINTER DRIVING CONDITIONS WHILE DRIVING OVER MOUNTAIN PASSES SATURDAY NIGHT INTO SUNDAY MORNING. THE NEXT STORM SYSTEM WILL ARRIVE ON MONDAY AND WILL HAVE THE POTENTIAL TO PRODUCE MORE MOUNTAIN SNOW.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.